References of "Peccati, Giovanni 50002826"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailThe optimal fourth moment theorem
Nourdin, Ivan UL; Peccati, Giovanni UL

in Proceedings of the American Mathematical Society (2015), 143(7), 3123-3133

Detailed reference viewed: 272 (17 UL)
Full Text
Peer Reviewed
See detailConvergence towards linear combinations of chi-squared random variables: a Malliavin-based approach.
Azmoodeh, Ehsan UL; Peccati, Giovanni UL; Poly, Guillaume

in Séminaire de Probabilités XLVII (2015)

Detailed reference viewed: 194 (15 UL)
Full Text
See detailOptimal Berry-Esseen bounds on the Poisson space.
Peccati, Giovanni UL; Azmoodeh, Ehsan UL

E-print/Working paper (2015)

Detailed reference viewed: 54 (0 UL)
Full Text
Peer Reviewed
See detailUniversal Gaussian fluctuations on the discrete Poisson chaos
Peccati, Giovanni UL; Zheng, Cengbo

in Bernoulli (2014), 20(2), 697-715

Detailed reference viewed: 113 (0 UL)
Full Text
Peer Reviewed
See detailComparison inequalities on the Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Viens, Frederi

in Stochastic Processes & Their Applications (2014), 124(4), 1566-1581

Detailed reference viewed: 109 (2 UL)
Full Text
Peer Reviewed
See detailSemicircular limits on the free Poisson chaos: counterexamples to a transfer principle
Bourguin, Solesne; Peccati, Giovanni UL

in Journal of Functional Analysis (2014), 267(4),

Detailed reference viewed: 103 (0 UL)
Full Text
Peer Reviewed
See detailIntegration by parts and representation of information functionals
Nourdin, Ivan UL; Peccati, Giovanni UL; Swan, Yvik UL

in Abstract book of 2014 IEEE International Symposium on Information Theory (ISIT) (2014)

Detailed reference viewed: 151 (3 UL)
Full Text
Peer Reviewed
See detailPortmanteau inequalities on the Poisson space: mixed regimes and multidimensional clustering
Borguin, Solesne; Peccati, Giovanni UL

in Electronic Journal of Probability (2014), 19(Paper 66),

Detailed reference viewed: 97 (2 UL)
Full Text
Peer Reviewed
See detailQuantitative CLTs on a Gaussian space: a survey of recent developments
Peccati, Giovanni UL

in ESAIM: Proceedings and Surveys (2014), 44

Detailed reference viewed: 115 (2 UL)
Full Text
Peer Reviewed
See detailExchangeable Hoeffding decompositions over finite sets: a characterization and counterexamples
El-Dakkak, Omar; Peccati, Giovanni UL; Prünster, Igor

in Journal of Multivariate Analysis (2014), 131

Detailed reference viewed: 37 (1 UL)
Full Text
Peer Reviewed
See detailNormal approximations for wavelet coefficients on spherical Poisson fields
Durastanti, Claudio; Marinucci, Domenico; Peccati, Giovanni UL

in Journal of Mathematical Analysis & Applications (2014), 409(1), 212--227

Detailed reference viewed: 159 (5 UL)
Full Text
Peer Reviewed
See detailEntropy and the fourth moment phenomenon
Nourdin, Ivan UL; Peccati, Giovanni UL; Swan, Yvik UL

in Journal of Functional Analysis (2014), 266(5), 3170-3207

Detailed reference viewed: 181 (11 UL)
Full Text
Peer Reviewed
See detailFine Gaussian fluctuations on the Poisson space, I: contractions, cumulants and geometric random graphs
Lachièze-Rey, Raphaël; Peccati, Giovanni UL

in Electronic Journal of Probability (2013), 18

Detailed reference viewed: 141 (1 UL)
Full Text
Peer Reviewed
See detailMultidimensional semicircular limits on the free Wigner chaos
Nourdin, Ivan UL; Peccati, Giovanni UL; Speicher, Roland

in The Ascona Proceedings, 2011 (2013)

Detailed reference viewed: 93 (2 UL)
Full Text
Peer Reviewed
See detailPoisson approximations on the free Wigner chaos
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2013), 41(4), 2709--2723

Detailed reference viewed: 159 (4 UL)
Full Text
Peer Reviewed
See detailMean-square continuity on homogeneous spaces of compact groups
Marinucci, Domenico; Peccati, Giovanni UL

in Electronic Communications in Probability (2013), 18

Detailed reference viewed: 157 (0 UL)
Full Text
Peer Reviewed
See detailFine Gaussian fluctuations on the Poisson space II: Rescaled kernels, marked processes and geometric $U$-statistics
Lachièze-Rey, Raphaël; Peccati, Giovanni UL

in Stochastic Processes & Their Applications (2013), 123(12), 4186--4218

Detailed reference viewed: 140 (2 UL)
Peer Reviewed
See detailGamma limits and $U$-statistics on the Poisson space
Peccati, Giovanni UL; Thäle, Christoph

in Latin American Journal of Probability and Mathematical Statistics (2013), 10(1), 525--560

Detailed reference viewed: 73 (5 UL)
Full Text
Peer Reviewed
See detailWigner chaos and the fourth moment
Kemp, Todd; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Annals of Probability (2012), 40(4), 1577--1635

Detailed reference viewed: 186 (2 UL)
See detailNormal approximations with Malliavin calculus
Nourdin, Ivan UL; Peccati, Giovanni UL

Book published by Cambridge University Press (2012)

Detailed reference viewed: 244 (13 UL)